MathSciNet Relay Station
MathSciNet bibliographic data
MR992331 57M99
Scharlemann, Martin Sutured manifolds and generalized Thurston norms. J. Differential Geom. 29 (1989), no. 3, 557–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement